"Our clients are in walkers, they're in wheelchairs, places they never thought they would be," an attorney for the plaintiffs told the news provider. "We have three clients that have passed away since we started litigating."
According to the news source, Proctor & Gamble's Fixodent is not the only denture adhesive to have been the subject of a zinc- poisoning lawsuit, as the attorney also previously filed a complaint against GlaxoSmithKline, the makers of SuperPoligrip.
The attorney told the news source that he hopes the latest action taken against Proctor & Gamble will prevent the inclusion of zinc in Fixodent in the future.
According to ABC News, the potential link between zinc poisoning and denture adhesives was first discovered by researchers at the University of Texas approximately five years ago.
If you or a loved one have suffered losses in this case, please click the link below and your complaint will be sent to a drugs & medical lawyer who may evaluate your Fixodent Denture Cream Poisoning claim at no cost or obligation.
Posted by Brian Collins
Hello, I have been using Fixodent and now I'am experiencing pain in my hands weakness through my legs and difficulty swallowing . It feels as though there is something is lodged in my throat. I feel as though I can not breathe at times . I have to apply Fixodent at 4 times daily ... It says to only apply once daily , but it does not last . And then it starts going loosing up and goes down my throat burning my throat . Never a day I do not feel like something is is caught in my throat . And I have my dentures adjusted .
Posted by Rosie Allen
Just heard of this issue with Fixodent. I'm experiencing health issues pain in feet, legs some pain with entire body. One of feeling of something caught in my throat. Not being able to eat a lot of foods because of feeling like it is caught in my throat.
Posted by Douglas Lingle
I'm seeing a lot of these symptoms that have happened to my mother, she has been wearing dentures for over 40 years. Over the years she has had problems with her legs and feet hurting and burning. She has had kidney problems. For a long time she has had balancing problems with her walking, 2 months ago she fell and broke her arm to, she has not got over that yet either. With everything else going on, it may have had a lot to do with a triple bypass and a heart valve replacement to 6 years ago. My Mother is now 85 years old and I know age will have a lot to do with it to. She's been dealing with problems with constipation for years to. I know this is to much info but my Mother is real important to me and I'm trying to figure out a lot of problems she has had for years now.
Posted by Ray Stern
I have been experiencing tingling and numbness in my arms, fingers, hands and feet. Nausea,vomitting, diarrhea. Loss of appetite and I have even passed out on two occasions. I'm experiencing gut renching pain that knocks me to my knees. I have this constant drainage down the back of my throat that tastes like metal. Severe weight loss; over 100 lbs. My quality of life has been affected.
Posted by Phyllis Snyder
I have been sick since November with numerous sinus infections and other health issues. No health professional could find a cause. I finally realized that was when I started using fixodent. I stopped, and my symptoms are decreasing.
Posted by Sandra Easterling
I have been worn dentures about 30 years. I have used poligrip and all the products. I have had numerous health issues similiar to the probles mentioned. I did not know anything about the class actions. I found out about this December 2014. Is it too late too do anything about it?
Posted by Denise Moroski
I have been using fixodent for over ten years. I called the other day to complain about my fixodent not holding. I told them I was applying it at least 4-6 times day!! It wasn't until I called that I learned that fixodent was formulated for only one time a day application. The woman was very concerned and asked if I had symptoms. When I asked her what the symptoms were, she did not tell me. I researched it and I have been having symptoms for quite a while. I have neuropathy in upper and lower extremities. Also I have been to the ER because my legs seemed to turn to jelly and I fell more than once or twice. I usually have multiple tubes of fixodent around just b to make sure I'm not w/o it. I sometimes go through a tube or more a month.
Posted by Bradley D Williams
I just heard of this problem with Fixadent. I have used Fixadent for years to keep my teeth in place. I have been diagnosed with neuropathy
LawyersandSettlements.com is an online news and information site for the general public and legal community. As a legal news resource, we have emerged as an independent & trusted voice. We provide detailed and quality information on various lawsuits filed including Defective Product Cases.
Request Fixodent Denture Cream Poisoning Legal Help